Authors: Mihaljević, Miodrag J. 
Zheng, Yuliang
Imai, Hideki
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A family of fast dedicated one-way hash functions based on linear cellular automata over GF(qr)
Journal: IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Volume: E82-A
Issue: 1
First page: 40
Last page: 47
Issue Date: 1-Jan-1999
Rank: M23
ISSN: 0916-8508
Abstract: 
This paper proposes a novel one-way hash function that can serve as a tool in achieving authenticity and data integrity. The one-way hash function can be viewed as a representative of a family of fast dedicated one-way hash functions whose construction is based on linear cellular automata over GF(q). The design and analysis of security of the function is accomplished by the use of very recently published results on cellular automata and their applications in cryptography. The analysis indicates that the one-way hash function is secure against all known attacks. A promising property of the proposed one-way hash function is that it is especially suitable for compact and fast implementation.
Keywords: Cellular automata | Cryptographic hashfunctions | Information integrity
Publisher: Institute of Electronics, Information and Communication, Engineers, IEICE

Show full item record

SCOPUSTM   
Citations

18
checked on Oct 2, 2022

Page view(s)

35
checked on Sep 14, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.